← Return to Is there an end to this train ride? and how will they know?

Discussion
Comment receiving replies
Profile picture for lacraig1 @lacraig1

@northoftheborder Thank you

It'ts 2:00 in the morning

couldn't sleep feeling jumpy

OH, just like during the day when i get the hot flashes

I bet it's this Zytiga

Jump to this post


Replies to "@northoftheborder Thank you It'ts 2:00 in the morning couldn't sleep feeling jumpy OH, just like during..."

@lacraig1 Zytiga's an older drug that's out of patent (hence, cheap for insurers) but requires you to take the steroid Prednisone with it.

That steroid might not be doing you any good. Some people handle them fine, but when I was on a steroid in hospital (to try to bring down my spinal inflamation), it was a good night when I slept more than 30 minutes straight, and I ended up needing insulin shots for steroid-induced diabetes (both cleared up after I stopped the steroid).

You might want to ask your medical team about moving to one of the next generation of ARSIs, the so-called "-lutamides" (Darolutamide, Apalutamide, or Enzalutamide, aka Nubeqa, Erleada, or Xtandi).

The -lutamides don't require a steroid, and have proven amazingly effective in trial after trial, but they cost a lot in the U.S., so insurers might try to steer you to back to Zytiga+Prednisone as a cheaper, "good enough" option. 🫤

Best of luck!